# SDR DALA2017042403407

- Difficulty date: April 22, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1437, RBL 15.  REPAIRED IAW SRM 51-70-01.  (LP# 2987151)
